Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 5 (2007), Issue 3, Pages 287-297
http://dx.doi.org/10.1155/2007/906973

Bloch-type space of temperature functions on a finite cylinder

Instituto de Matemáticas, Universidad Nacional Autonóma de México, Circuito Exterior Ciudad Universitaria, México D.F., C.P. 04510, México

Received 1 August 2006

Academic Editor: Hans Triebel

Copyright © 2007 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marcos López-García, “Bloch-type space of temperature functions on a finite cylinder,” Journal of Function Spaces and Applications, vol. 5, no. 3, pp. 287-297, 2007. doi:10.1155/2007/906973